# SDR A6WA2019071046694

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN HAS TWO PROTRUDING DENTS BETWEEN FS 621-640 AND IN BETWEEN STRINGERS 25L AND 26L.  REPAIRED SKIN BETWEEN FS 621-640 BETWEEN STRINGER 25L AND 26L IAW EA# AWAC-CRJ253-01271.
